Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 27, 2014, 11:35 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 11:35 PM CDT (04:35 UTC)
- Expired
- Apr 28, 2014, 12:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4165 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS54 KFWD 280435
SVRFWD
TXC161-293-349-280530-
/O.NEW.KFWD.SV.W.0113.140428T0435Z-140428T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COOLIDGE...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MEXIA AROUND 1140 PM...
WORTHAM AROUND 1145 PM...
NAVARRO AROUND MIDNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3177 9593 3161 9637 3162 9671 3175 9684
3182 9671 3198 9661 3205 9607 3198 9607
3196 9604 3195 9606 3195 9602 3193 9601
3188 9603 3187 9597 3185 9599 3179 9599
TIME...MOT...LOC 0435Z 255DEG 34KT 3177 9658
$$
DUNN2 follow-up statements
671
WWUS54 KFWD 280451
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT SUN APR 27 2014
TXC161-293-349-280530-
/O.CON.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1151 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN NAVARRO...NORTH CENTRAL LIMESTONE AND NORTHERN FREESTONE
COUNTIES...
AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WORTHAM...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STREETMAN AROUND MIDNIGHT CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3177 9593 3164 9638 3167 9662 3176 9665
3197 9642 3205 9607 3198 9607 3196 9604
3195 9606 3195 9603 3193 9601 3188 9603
3187 9598 3180 9599
TIME...MOT...LOC 0451Z 255DEG 34KT 3181 9641
$$
DUNN679
WWUS54 KFWD 280459
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 27 2014
TXC293-349-280509-
/O.CAN.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
LIMESTONE TX-NAVARRO TX-
1159 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NAVARRO AND NORTH
CENTRAL LIMESTONE COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3165 9640 3179 9650 3201 9607 3198 9607
3196 9604 3195 9606 3195 9603 3193 9601
3188 9603 3187 9598 3185 9599 3179 9598
3177 9593
TIME...MOT...LOC 0459Z 257DEG 32KT 3181 9633
$$
TXC161-280530-
/O.CON.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
FREESTONE TX-
1159 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN FREESTONE COUNTY...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF KIRVIN...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KIRVIN AROUND 1215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3165 9640 3179 9650 3201 9607 3198 9607
3196 9604 3195 9606 3195 9603 3193 9601
3188 9603 3187 9598 3185 9599 3179 9598
3177 9593
TIME...MOT...LOC 0459Z 257DEG 32KT 3181 9633
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:08 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Apr 27, 7:08 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 708 PM CDT SUN APR 27 2014 .UPDATE... LATEST MESO-ANALYSIS INDICATED A STATIONARY DRY LINE FROM BONHAM TO MESQUITE TO NEAR CAMERON. MEANWHILE A PACIFIC COLD FRONT WAS JUST A FEW MILES TO ITS WEST...ALONG A LINE SHERMAN TO FORT WORTH TO LAMPASAS. WINDS BEHIND THE FRONT WERE STRONGER AND FROM THE WEST BUT RAPID BOUNDARY LAYER DECOUPLING SHOULD OCCUR IN THE NEXT HOUR WITH WINDS DROPPING BELOW WIND ADVISORY CRITERIA. EXPIRED WIND ADVISORY ON TIME AT 7 PM. MORE CONCERNING WITH THE FORECAST IS THE CONVECTIVE POTENTIAL THIS EVENING. WITH THE SUN SETTING...THE THREAT FOR INITIATION OF SURFACE BASED CONVECTION ALONG THE DRY LINE WILL WANE DUE TO INCREASING CIN AND THE SEVERE WATCH WILL LIKELY EXPIRE AT 8PM. THE DRY LINE WILL MOVE BACK TO THE WEST AFTER SUNSET AS IS OFTEN THE CASE...LIKELY MEETING OR PERHAPS ALSO PUSHING THE PACIFIC FRONT BACKWARD. THE FRONT IS AWAITING A PUSH FROM A STRONG SHORTWAVE THAT WILL ARRIVE LATER THIS EVENING...WITH STRONG UPWARD FORCING BEGINNING TO SPREAD ACROSS THE REGION AFTER 10 PM. WHILE SURFACE BASED CONVECTION FIRING ALONG A WESTWARD RETREATING DRY LINE DURING THE EVENING IS RARE DUE TO INCREASED CIN...IT DOES HAPPEN OCCASIONALLY. INSTEAD WHAT IS LIKELY TO HAPPEN IS THAT UPWARD FORCING OCCURRING IN THE PRESENCE OF NEARLY DRY ADIABATIC LAPSE RATES UP TO 14000 FEET WILL SQUEEZE OUT WHATEVER MOISTURE IT CAN FIND FOR ELEVATED HIGH BASED CONVECTION. MODEL SOUNDINGS FROM THE RAP ARE MOST AGGRESSIVE WITH THIS SCENARIO...AND SUGGEST ISOLATED TO SCATTERED ELEVATED THUNDERSTORMS DEVELOPING ALONG THE I-35 CORRIDOR AND GATHERING STRENGTH AS THEY HEAD INTO THE DEEPER MOISTURE ACROSS THE EASTERN ZONES. OBVIOUSLY ANY STORMS IN THIS ENVIRONMENT WILL HAVE A LARGE HAIL THREAT. WHILE THIS IS A POSSIBLE SCENARIO...IT IS UNCERTAIN RIGHT NOW HOW LIKELY IT IS. THEREFORE WE WILL KEEP POPS AT 20-30 PERCENT THROUGH 1 AM OVER AREAS JUST EAST OF I-35 AND CONTINUE TO WATCH TRENDS IN SATELLITE AND RADAR DATA FOR ADDITIONAL DEVELOPMENT LATER THIS EVENING. TR.92 && .AVIATION... VFR CONDITIONS ARE EXPECTED BUT STILL A SLIGHT POSSIBILITY SOME DUST MAY EFFECT THE METROPLEX SITES...BUT THIS SHOULD REMAIN NORTHWEST OF TAF SITES. OTHERWISE THE DRY LINE IS STATIONARY JUST EAST OF KDAL AND KACT...WITH A PACIFIC COLD FRONT ANALYZED BETWEEN DFW AND FTW/AFW. WINDS BEHIND THE PACIFIC FRONT WERE STRONGER AND MORE WESTERLY BUT WITH SUNSET APPROACHING THESE WINDS SHOULD NOT BE TOO STRONG AND NO CROSSWIND ISSUES ARE EXPECTED AT DFW/DAL THIS EVENING. DRY LINE WILL TRY TO HEAD BACK TO THE WEST AND WINDS MAY BECOME LIGHT SOUTHERLY BEHIND IT FOR DFW/GKY AND ESPECIALLY DAL THIS EVENING. THERE IS SOME CONCERN FOR REDEVELOPMENT OF CONVECTION AND STORMS TONIGHT AS STRONG UPPER FORCING ARRIVES. CONFIDENCE IS LOW BUT STILL A BIT NERVOUS ABOUT FORCING ARRIVING WITH DRY LINE STILL IN THE AREA. WILL SHOW VCTS FOR DAL/ACT FROM 4Z TO 8Z. BELIEVE THIS ACTIVITY...SHOULD IT DEVELOP...WILL BE HIGH BASED ALONG I-35 CORRIDOR...BUT MAY RESULT IN LIGHTNING STRIKES. THE MORE ROBUST CONVECTION SHOULD BE EAST OF TAF SITES LATER TONIGHT...SHOULD IT DEVELOP. WEST WINDS NEAR 10-15KT AND VFR WILL PREVAIL TOMORROW. TR.92 && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN APR 27 2014/ DRYLINE/SURFACE TROUGH CONTINUES MOVING EAST AND CURRENTLY EXTENDED FROM NEAR BONHAM...TO DALLAS...TEMPLE AND WAS MOVING SLOWLY EAST. ONE ISOLATED STRONG STORM WAS UP NEAR BONHAM WITH ANOTHER POTENTIALLY DEVELOPING CELL OVER EASTERN COLLIN CO... OTHERWISE IT REMAINED QUIET. DESPITE SURFACE DEW POINTS BETWEEN 65-70 DEGREES...WARM TEMPERATURES...INSTABILITY ABOVE 2000 J/K AND GOOD SHEAR...LOW LEVEL CONVERGENCE ACROSS OUR CENTRAL TEXAS COUNTIES WAS NOT AS GOOD DUE TO SLIGHTLY VEERED FLOW AHEAD OF THE DRYLINE. THIS MAY CHANGE AS A 300MB SPEED MAX CONTINUES ROTATING NORTHEAST THROUGH 00Z AND HELPS TRIGGER ISOLATED STORMS...POSSIBLY MORE SCATTERED IN THE FAR E/NE FROM CORSICANA/ATHENS NORTHWARD. QUICK CHAT WITH SPC WAS THAT CURRENT SEVERE THUNDERSTORM WATCH 94 WOULD BE ALLOWED TO EXPIRE AT 3 PM AND REPLACED BY SEVERE THUNDERSTORM WATCH 99 FOR OUR FAR EAST CENTRAL AND NORTHEAST COUNTIES THROUGH 8 PM. SEVERE STORMS ARE ALREADY DEVELOPING RAPIDLY AND BECOMING SEVERE BETWEEN BONHAM AND PARIS WITH OTHER SIGNS OF DEVELOPMENT SOUTHWEST TOWARD ROCKWALL AND TERRELL. LOOK FOR A 10-30 PERCENT COVERAGE OF POSSIBLE STRONG TO SEVERE STORMS ACROSS THE EASTERN THIRD OF NORTH TEXAS INTO EARLY EVENING WITH HAIL AND DAMAGING WINDS THE MAIN THREATS DUE TO THE AFOREMENTIONED SLIGHTLY VEERED FLOW AHEAD OF THE DRYLINE. BEHIND THE DRYLINE...GUSTY WEST-SOUTHWEST WINDS 20 TO 30 MPH WITH GUST 35 TO 40 MPH ARE EXPECTED AND MAY RESULT IN SOME BLOWING DUST FROM THE DFW METROPLEX NORTH AND WEST THROUGH MID EVENING. BEYOND MID EVENING...WE EXPECT THE DRYLINE TO REACH OUR EASTERN EDGE AND RISK FOR SEVERE STORMS MOVING INTO EAST TEXAS...THE ARKLATEX AND MID MS VALLEY. DRIER AIR TONIGHT COMBINED WITH DIMINISHING WEST WINDS SHOULD ALLOW FOR A COOL AND PLEASANT NIGHT...BEFORE ANOTHER WINDY... DRY AND VERY WARM DAY ENSUES MONDAY WITH FIRE WEATHER CONCERNS AND POSSIBLY ANOTHER WIND ADVISORY NEEDING TO BE ISSUED. WEST- SOUTHWEST WINDS 15-25 MPH AND GUSTY ARE EXPECTED OR POSSIBLY SLIGHTLY HIGHER BY MONDAY AFTERNOON. THE FIRST OF SEVERAL COLD FRONTAL SURGES IS EXPECTED TO ARRIVE MONDAY NIGHT INTO TUESDAY MORNING. MEANWHILE...ANOTHER STRONG CYCLONICALLY CURVED SHORTWAVE WILL ROTATE ACROSS THE RED RIVER WITH MOST MOISTURE ANCHORED ABOVE 700MB. ONLY MENTIONED ISOLATED HIGH-BASED OR ELEVATED SHOWERS FOR THIS PERIOD...THOUGH EVENTUALLY THUNDER MAY NEED TO BE INTRODUCED IF LAPSE RATES REMAIN HIGH. THE LOW LEVELS WILL REMAIN VERY DRY...SO LITTLE MEASURABLE RAINFALL WOULD OCCUR WITH THE FRONTAL PASSAGE. MAY WELL BE JUST SOME VIRGA WOULD COULD POSSIBLY TRANSLATE SOME GUSTIER NORTHWEST WINDS DOWN THE SURFACE BY TUESDAY MORNING. AFTERWARD...A DRY AND SEASONABLY COOL PERIOD IS EXPECTED WITH THE DRY CONTINENTAL AIRMASS BEING SUPPORTED BY STALLING AND OCCLUDING UPPER LOW PIN-BALLING OVER THE MID MISSISSIPPI VALLEY AND MIDWEST. AS NOTED IN PREVIOUS DISCUSSIONS...THE REASON FOR THE UPPER LEVEL LOW REMAINING STATIONARY IS A BLOCKING UPPER HIGH OVER EASTERN CANADA. THE AIRMASS WILL BE UNUSUALLY DRY FOR HEADING INTO EARLY MAY AND ALLOW FOR A LARGE DIURNAL RANGE ON LOWS AND HIGHS WITH 45-50 FOR LOWS AND HIGHS 70-75...EXCEPT SLIGHTLY WARMER OVER CENTRAL TEXAS. FLOW ALOFT OVER NORTH TEXAS DAMPENS BY NEXT WEEKEND AS THE EASTERN CANADIAN RIDGE FINALLY WEAKENS AND ALLOW THE OCCLUDED UPPER LOW TO BE OPENED UP AND CARRIED QUICKLY EAST. SOUTHERLY LOW LEVEL FLOW THEN RETURNS AND HIGHS REBOUND BACK INTO THE 80S. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 84 52 75 50 / 5 5 10 10 5 WACO, TX 56 87 51 80 47 / 20 5 5 5 5 PARIS, TX 57 79 51 72 46 / 30 5 10 10 5 DENTON, TX 52 84 48 74 45 / 5 5 10 5 5 MCKINNEY, TX 53 84 49 73 46 / 20 5 10 10 5 DALLAS, TX 62 86 54 75 51 / 5 5 10 10 5 TERRELL, TX 57 83 52 75 47 / 30 5 10 10 5 CORSICANA, TX 58 86 55 78 48 / 30 5 5 10 5 TEMPLE, TX 59 88 55 79 48 / 20 5 5 5 5 MINERAL WELLS, TX 52 87 49 76 47 / 5 5 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 27, 3:19 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN APR 27 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BONHAM TO TEMPLE LINE THROUGH 7 PM AND EAST OF A BONHAM TO CORSICANA AND CENTERVILLE LINE DURING THE EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO IS POSSIBLE IN AREAS NORTH OF I-20. FOR THE REST OF THE AFTERNOON...A WIND ADVISORY WILL REMAIN IN EFFECT WEST OF A GAINESVILLE TO FORT WORTH...GATESVILLE AND LAMPASAS LINE UNTIL 7 PM. ALSO WITHIN THIS AREA...THE STRONG WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY WILL RESULT IN A HIGH DANGER OF GRASS FIRES UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ALONG AND EAST OF A BONHAM TO CORSICANA TO CENTERVILLE LINE THROUGH MID EVENING.
In the hours before
Local storm report, Apr 27, 6:10 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 7 WNW CANTON 32.59N 95.98W
04/27/2014 E2.75 INCH VAN ZANDT TX BROADCAST MEDIA
BASEBALL SIZE HAIL WAS SMASHING WINDOWS OUT OF VEHICALES
WEST OF CANTON.Local storm report, Apr 27, 7:01 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL EDGEWOOD 32.70N 95.88W
04/27/2014 E2.75 INCH VAN ZANDT TX PUBLICLocal storm report, Apr 27, 7:02 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL EMORY 32.87N 95.75W
04/27/2014 E0.75 INCH RAINS TX TRAINED SPOTTER
PENNY SIZE HAIL IN EMORYSpecial weather statement, Apr 27, 7:43 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT SUN APR 27 2014
TXZ174-175-280115-
MILAM TX-ROBERTSON TX-
743 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MILAM COUNTY
SOUTHERN ROBERTSON COUNTY
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CALDWELL...MOVING NORTHEAST AT
65 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FRANKLIN AND HEARNE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3068 9697 3117 9631 3115 9629 3109 9628
3106 9624 3101 9626 3099 9623 3097 9623
3093 9632 3082 9641 3070 9658 3072 9663
3060 9687
TIME...MOT...LOC 0043Z 229DEG 55KT 3071 9673
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:43 PM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 27, 8:05 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 55 min |
| Apr 27, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 53 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 60 min |
| Apr 28, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 28, 12:30 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 60 min |
| Apr 28, 12:33 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 28, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 68 min |
| Apr 28, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 61 min |
| Apr 28, 4:22 AM CDT | Special Weather Statement | FWD | Robertson | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.